- -

Transitions between 4-intersection values of planar regions

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Transitions between 4-intersection values of planar regions

Mostrar el registro completo del ítem

Bell, K.; Richmond, T. (2017). Transitions between 4-intersection values of planar regions. Applied General Topology. 18(1):183-202. doi:10.4995/agt.2017.6716.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/79824

Ficheros en el ítem

Metadatos del ítem

Título: Transitions between 4-intersection values of planar regions
Autor:
Fecha difusión:
Resumen:
[EN] If A(t) and B(t) are subsets of the Euclidean plane which are continuously morphing, we investigate the question of whether they may morph directly from being disjoint to overlapping so that the boundary and interior ...[+]
Palabras clave: Upper semicontinuous , Lower semicontinuous , Vietoris topology , Spatial region , 4-intersection value
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.6716
Editorial:
Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2017.6716
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem